# SDR 9905666626

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N626US
- Make and model: Boeing 747251B
- Aircraft serial: 21708
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Flange
- Condition: Corroded
- Location: Bs 1170 - 1220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, FOUND CORROSION ON SEAT TRACK INBOARD FLANGE AT FS 1170 - 1220, RBL 98.  REPAIRED PER EA 66-171435.
